A combinatorial proof of Andrews' partition functions related to Schur's partition theorem

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We construct an involution to show equality between partition functions related to Schur's second partition theorem.

Original languageEnglish (US)
Pages (from-to)2229-2235
Number of pages7
JournalProceedings of the American Mathematical Society
Volume130
Issue number8
DOIs
StatePublished - Aug 1 2002

Fingerprint

Partition Function
Involution
Equality
Partition
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{ea4bab2dfe014d0db84818775a70b366,
title = "A combinatorial proof of Andrews' partition functions related to Schur's partition theorem",
abstract = "We construct an involution to show equality between partition functions related to Schur's second partition theorem.",
author = "Yee, {Ae Ja}",
year = "2002",
month = "8",
day = "1",
doi = "10.1090/S0002-9939-02-06560-7",
language = "English (US)",
volume = "130",
pages = "2229--2235",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "8",

}

A combinatorial proof of Andrews' partition functions related to Schur's partition theorem. / Yee, Ae Ja.

In: Proceedings of the American Mathematical Society, Vol. 130, No. 8, 01.08.2002, p. 2229-2235.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A combinatorial proof of Andrews' partition functions related to Schur's partition theorem

AU - Yee, Ae Ja

PY - 2002/8/1

Y1 - 2002/8/1

N2 - We construct an involution to show equality between partition functions related to Schur's second partition theorem.

AB - We construct an involution to show equality between partition functions related to Schur's second partition theorem.

UR - http://www.scopus.com/inward/record.url?scp=0036678640&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036678640&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-02-06560-7

DO - 10.1090/S0002-9939-02-06560-7

M3 - Article

AN - SCOPUS:0036678640

VL - 130

SP - 2229

EP - 2235

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 8

ER -